SMITH & NEPHEW, INC. JRNY II BCS FEM COCR RT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
74024213 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
| Date of Event |
06/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: internal reference number: (b)(4).H3,h6: this complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, after tka, that had been performed on (b)(6) 2025, the patient experienced a periprosthetic fracture, more specifically a supra-condylar fracture of the right femur.This adverse event will be treated with a revision surgery on (b)(6) 2025.The current health status of the patient is unknown.
Additional Manufacturer Narrative
B5: describe event or problem,d1: brand name, d4:catalog #,lot #, expiration date, unique identifier (udi) #, d7: if explanted, give date and h4: device manufacture date.
Event or Problem Description
It was reported that, after cori tka surgery, that had been performed on (b)(6) 2025, the patient experienced a periprosthetic fracture, more specifically a supra-condylar fracture of the right femur.This adverse event was treated by a revision surgery on (b)(6) 2025 in which a jrny ii bcs fem cocr rt sz 3 and jrny ii bcs xlpe art isrt sz 3-4-rt 13mm were explanted and replace with new implants.The current health status of the patient is unknown.
Additional Manufacturer Narrative
Lot#.